# SDR 20001204SH012

- Difficulty date: November 28, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: AD23D0475
- Condition: Leaking
- Location: Fwd Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSTALLED NEW FUEL REGULATOR SHUT-OFF VALVE.  AFTER SEVERAL MINUTES OF OPERATION, VALVE BEGAN LEAKING AT BODY HALF.  REMOVAL AND INSPECTION REVEALED ALL FOUR SCREWS THAT HOLD BODY VALVE TOGETHER TO BE LOOSE WITH TORQUE SEAL IN PLACE.  TIGHTENED SCREWS AND RETESTED.  VALVE STILL LEAKED.  REPLACED VALVE WITH NEW UNIT.  SUBMITTER SUSPECTED IMPROPER TORQUE USED AS ASSEMBLY.  (X)
